# SDR HEED95433

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Packing
- Part number: MS29561112
- Condition: Leaking
- Location: T/R  Xmsn
- Part time: 1,437 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

T/R OUTPUT SEAL ON TRANSMISSION LEAKING. REPLACED UNIT
